I am a 60 year old female and this morning I took one of my blood pressure medicines within 15 hours of last taking it. It was my nifedipine 60 mg. I also took my losartan 100 mg at the same time but that was the normal time in the morning to take losartan for me. I m supposed to take my nifedine at night and losartan in the morning. I used to take the two in the morning. My doctor switched nifedipine to the evening because it made me feel anxious. Now my BP today for the past 3 hours has been 106/67. Is this dangerous?
I ve checked my blood pressure two different days and it read 106 /72 and 105/67... Normally I have a reading of 124 /80. I have been treated for pre hypertension with several meds. he only change there is that I m taking Dyazyde TWO times a day instead of once in the morn.
Age:23, Height 5 7 , Weight 8 stones. I am healthy and active and have a clear medical history etc. My blood pressure was taken at 106 over 67 (or it could have been 78, not sure on that figure) during a normal day, is this normal? Should I do something to change this?
I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.
Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you
My father has multiple myeloma. he s on his third month of the BiRD treatment right now with Revlmid, biaxin and dexamethazone. his BP has been low this week and tonight has dropped to 101/53. he s weak and can t keep his eyes open and has sever leg cramps. He s been fairly active since on the treatment since this particular regimen can cause blood clots. He s coherent and not dizzy at all. we can t get him to drink much, but we are thinking maybe the low bp is due to dehydration. we can t get ahold of his doctor or nurse right now. should we worry? is there anything we can do to make it come up?
My mother is not feeling well, woke up 3:00am with shakes, couple hours later, vomiting and diahrea...feeling very week...BP 30 min ago 95/54, just moments ago, 101/45...has been able to keep down some soup, couple crackers, diet 7up...my first worry is her BP...?
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...